# SDR DL72W980483

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, TWO .375 INCH CRACKS UPPER END OF TORQUE  BOX VERTICAL WEB STA 1243.  FABRICATED/INSTALLED DOUBLER PER M/M 53-11-0.
